MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Codes High impedance (1291); Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Incontinence (1928); Therapeutic Effects, Unexpected (2099); Urinary Frequency / Polyuria (2275)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product id: neu_unknown_lead, serial# unknown, product type: lead.Product id: neu_unknown_ext, serial# unknown, product type: extension.
 
Event or Problem Description
Information was received by a manufacture representative and a trial patient for an explantable neurostimulator (ens).Manufacture representative reported a screen 59 (settings not available) on programs 1 (0- 3+), 2 (2- 3+) and 4 (0+ 3-).Representative already wiped down and dried off the twist lock cable and made sure everything was secure and tried a different ens with no resolution; the first ens was used.It was advised to decrease amplitude to 0.0ma and increase amplitude to effect on the ens.An open circuit was considered.The connection of perc extension and twistlock were checked and seated properly.The twistlock was changed out, but the screen 59 issue was still present.0-3 was tested again and got screen 59 at 0.2 ma.1-2 combination was tested again and manufacture representative was able to increase to 0.9 ma and patient felt stimulation.It was reviewed that the issue was most likely with the lead, but there's no way of telling if the problem isn't the extension.It was reviewed to leave everything as is and continue trial without using contact 3 or consider replacing the lead to ensure that contact 3 can be used for programming.Patient reported a loss or change of therapy.Caller says the trial is not helping a whole lot, but the patient said they got some relief.Patient reported leakage is the same or worse and is going to the bathroom the same (less than an hour apart and 50-60 ml at a time).Patient was on 1.2v, but increased stimulation to 1.9v.It was advised to have the patient call back if it does not get better.Patient went to the doctor on (b)(6) 2017.
 
Additional Manufacturer Narrative
Product id: 3889-28, serial# (b)(4), product type: lead.
 
Event or Problem Description
Serial numbers of the lead was obtained.
 
Event or Problem Description
Additional information was received.It was reported that electrode three was causing an open circuit.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6247483
Report Number3004593495-2017-00001
Device Sequence Number862261
Product Code EZW
UDI-Device Identifier00643169567764
UDI-Public00643169567764
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date01/12/2017
01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1